×

Normality and shared values concerning differential polynomials. (English) Zbl 1213.30055

Let \({\mathcal F}\) be a family of meromorphic functions in a domain \(D\), and let \(P\) be a polynomial with either \(\deg P \geq 3\) or \(\deg P=2\), and \(P\) having only one zero. In this paper, the authors prove that if there is a non-zero complex number \(b\) such that, for any \(f \in {\mathcal F}\) and \(g \in {\mathcal F}\), \(P(f)f'\) and \(P(g)g'\) share \(b\) in \(D\), then \({\mathcal F}\) is normal in \(D\). The authors also give two examples showing that the theorem fails when \(\deg P=1\) or \(b=0\).
Reviewer: Zhuan Ye (DeKalb)

MSC:

30D35 Value distribution of meromorphic functions of one complex variable, Nevanlinna theory
30D45 Normal functions of one complex variable, normal families
PDFBibTeX XMLCite
Full Text: DOI

References:

[1] Bergweiler W, Eremenko A. On the singularities of the inverse to a meromorphic function of finite order. Rev Mat Iberoamericana, 1995, 11: 355–373 · Zbl 0830.30016
[2] Chang J M, Fang M L, Zalcman L. Normality and fixed-points of meromorphic functions. Ark Mat, 2005, 43: 307–321 · Zbl 1095.30026 · doi:10.1007/BF02384782
[3] Chen H H, Fang M L. On the value distribution of f n f’. Sci China Ser A, 1995, 38: 789–798 · Zbl 0839.30026
[4] Chen H H, Gu Y X. Improvement of Marty’s criterion and its application. Sci China Ser A, 1993, 36: 647–681 · Zbl 0777.30018
[5] Fang M L, Zalcman L. A note on normality and shared values. J Aust Math Soc, 2004, 76: 141–150 · Zbl 1074.30032 · doi:10.1017/S1446788700008752
[6] Hayman W K. Meromorphic Functions. Oxford: Clarendon Press, 1964
[7] Pang X C, Zalcman L. Normal families and shared values. Bull London Math Soc, 2000, 32: 325–331 · Zbl 1030.30031 · doi:10.1112/S002460939900644X
[8] Pang X C, Zalcman L. Normality and shared values. Ark Mat, 2000, 76: 171–182 · Zbl 1079.30044 · doi:10.1007/BF02384496
[9] Schiff J. Normal Families. Berlin: Springer-Verlag, 1993
[10] Schwick W. Sharing values and normality. Arch Math, 1992, 59: 50–54 · Zbl 0758.30028 · doi:10.1007/BF01199014
[11] Yang L. Value Distribution Theory. Berlin: Springer-Verlag, 1993 · Zbl 0790.30018
[12] Zalcman L. Normal families: new perspectives. Bull Amer Math Soc, 1998, 35: 215–230 · Zbl 1037.30021 · doi:10.1090/S0273-0979-98-00755-1
[13] Zhang Q C. Some normality criteria of meromorphic functions. Complex Var Elliptic Equ, 2008, 53: 791–795 · Zbl 1152.30033 · doi:10.1080/17476930802124666
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.